# SDR 96FDEA01319

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Ws 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FUEL TANK BAY 3, AFT SPAR WEB AT STA 870 BULGED, CRACKED AND CORRODED WITH POPPED RIVETS AT APPROX LBL 40 NEAR UPPER CHORD ANGLE.  UPPER CHORD ANGLE HAS POPPED RIVETS IN THIS AREA ALSO.
